MAUDE Adverse Event Report: COOK INC ATB ADVANCE BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS

COOK INC ATB ADVANCE BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS
Model Number G26900
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 03/23/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The atb advance balloon catheter was used for the "evt".The physician advanced the complaint balloon over the wire guide, but the balloon would not inflate more than 6 atm (atmospheres).The physician confirmed the pinhole at the balloon by the angiography and suggested that the balloon rupture was due to calcification in the lesion.The complaint device was replaced with another device of the same kind, and the procedure was completed without problems.There were no reported serious injuries to the patient as a result of the product problem.

Brand Name
ATB ADVANCE BALLOON CATHETER
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7589468
Report Number1820334-2018-01788
Device Sequence Number1897674
Product Code DQY
UDI-Device Identifier00827002269002
UDI-Public(01)00827002269002(17)151001(10)4549303
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG26900
Device Catalogue NumberATB5-35-80-7-4.0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1